My husband wants to stop and I am concerned since it is saturday and I can not talk to his doc. Thanks.
because patches are given to patients for pain I wonder why he would want to stop using them... does he have "breakthrough" pain meds? if he does and is more comfortable with just those then he should talk to his doctor first and allow the Dr to know why - withdraw is likely because it only takes hours for the meds from the patch to enter your blood stream, be careful. GOOD LUCK
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2010 • 5 answers
Posted 5 Aug 2011 • 3 answers
I have been on fentanyl 100 mcg for about 6 months and my doc dropped me I don't have enough patches
Posted 29 Jan 2013 • 5 answers
I have been using fentanyl patches for 18 months and now upto 250 micro grams I really want to stop?
Posted 19 Jun 2014 • 1 answer
Posted 25 Jan 2018 • 3 answers